NCT
25,815 members10,423 posts

Am I pregnant even though I religiously take the pill?

I am on the levest pill with the 7 day break, last months packet I began to bleed heavily 2 days before my last pill in the pack, where as I normally only bleed two/three days after I stop taking it, I have started a new pack after my week break I’m two days into taking it. I had sex with my partner last night (we never use a condom) and bled again! I don’t seem to have any pregnancy symptoms other than nausea today however I don’t know whether that’s because I’m worrying, should I do a test for peace of mind?

2 Replies
oldestnewest

You can take a test for ease of mind, and also hormones would not harm baby if you are indeed pregnant although it's unlikely and these symptoms are not that of pregnancy. However if you are bleeding after sex it's worth seeing your gp to rule out any issues down below

Reply

Sometimes it’s just a side affect of contraception spotting or bleeding in between periods. I had the implant was fine for years then on and off bleeding switched to depo injection same again after a while bleeding started, had tests nothing unusual happening. So changed to feanolla pill no break and was fine. TTC now but will go back on the pill.

Take a test, if worried get checked out.

Reply

You may also like...